logo AFST

Rangements optimaux de carrés unité dans une bande infinie
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 1, pp. 121-125.
@article{AFST_1997_6_6_1_121_0,
     author = {El Moumni, Sa{\"\i}d},
     title = {Rangements optimaux de carr\'es unit\'e dans une bande infinie},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {121--125},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 6},
     number = {1},
     year = {1997},
     doi = {10.5802/afst.857},
     zbl = {0913.52006},
     mrnumber = {1473084},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.857/}
}
Saïd El Moumni. Rangements optimaux de carrés unité dans une bande infinie. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 1, pp. 121-125. doi : 10.5802/afst.857. https://afst.centre-mersenne.org/articles/10.5802/afst.857/

[F1] Fejes Tóth (L.) . - Parasites on the stem of a plant, Amer. Math. Monthly 78 (1971), pp. 528-529.

[F2] Füredi (Z.) .- The densest packing of equal circles into a parallel strip, Discrete Comput. Geom. 6 (1991), pp. 95-106. | MR 1083626 | Zbl 0722.52010

[G] Guy (R.K.) .- Unsolved problems come of age Amer. Math. Monthly 96 (1989), pp. 903-909. | MR 1123097 | Zbl 0709.00529